Ask an expert
Question

27 Aug 2007

mederma cream
I have been using Mederma cream for red "ice pick" acne scars around my mouth and on my foreheaf for about two weeks now. (3-4 times a day as it says on the leaflet) It is as if the cream is making a shiny layer on my forehead and seems as if my skin is peeling. Is this normal or do you think i must discontinue using the cream?
Thank you for your time
Answer 2,606 views
Expert
Anti-ageing expert
Anti-ageing expert

01 Jan 0001

Hello Jenny, thank you for the question.
The noted side effects of Mederma cream are severe itching, swelling or scar discoloration. My advice is to stop using the Mederma as it seems to be producing a side effect with you. If the skin peeling persists, please consult a dermatologist, for a diagnosis and treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17733 votes
Vote